Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 20, 2011, 3:21 PM CDT for Atoka County, Bryan County, Coal County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 3:21 PM CDT (20:21 UTC)
- Expired
- May 20, 2011, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK, Coal County, OK
The radar
The Norman radar (KTLX), 157 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2657 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS54 KOUN 202021
SVROUN
OKC005-013-029-202100-
/O.NEW.KOUN.SV.W.0196.110520T2021Z-110520T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 400 PM CDT
* AT 321 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 3 MILES WEST OF CADDO...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ARMSTRONG...ATOKA RESERVOIR...
ATOKA...BENTLEY...BOGGY DEPOT STATE PARK...CADDO...CANEY...
CHOCKIE...KENEFIC...LANE...MCGEE CREEK LAKE...STRINGTOWN AND
TUSHKA.
LAT...LON 3401 9631 3413 9646 3414 9645 3417 9644
3417 9641 3421 9641 3465 9607 3438 9577
3426 9577
TIME...MOT...LOC 2021Z 224DEG 38KT 3414 9631
$$1 follow-up statement
287
WWUS54 KOUN 202042
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI MAY 20 2011
OKC005-013-029-202100-
/O.CON.KOUN.SV.W.0196.000000T0000Z-110520T2100Z/
COAL OK-BRYAN OK-ATOKA OK-
342 PM CDT FRI MAY 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ATOKA...NORTHERN BRYAN AND SOUTHEASTERN COAL COUNTIES...
AT 342 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM ATOKA TO 3 MILES SOUTH OF
LANE TO 10 MILES SOUTH OF LANE...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...ATOKA...
BENTLEY...BOGGY DEPOT STATE PARK...CANEY...LANE...MCGEE CREEK
LAKE...STRINGTOWN AND TUSHKA.
LAT...LON 3401 9631 3415 9624 3419 9627 3422 9631
3423 9635 3427 9635 3465 9607 3438 9577
3426 9577
TIME...MOT...LOC 2042Z 228DEG 38KT 3442 9608 3429 9597
3418 9595
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:49 PM CDT, 32 minutes earlier.
Area forecast discussion, May 20, 2:49 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 249 PM CDT FRI MAY 20 2011 .DISCUSSION... PRECIPITATION FROM MCS HAS PUSHED INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON. ADDITIONAL STORMS HAVE FORMED ACROSS NORTHERN AND CENTRAL TEXAS AND SHOULD MAINLY IMPACT AREAS SOUTHEAST OF A SEMINOLE TO ARDMORE LINE THROUGH THE AFTERNOON/EARLY EVENING HOURS. HEAVY RAINFALL...HAIL...STRONG WIND GUSTS SHOULD BE MAIN IMPACTS. ANOTHER AREA OF CONVECTION IS ATTEMPTING TO FORM ACROSS FAR NORTHWEST OKLAHOMA NEAR COLD FRONT. MARGINAL INSTABILITY WILL LIMIT SEVERE POTENTIAL. ANOTHER WAVE WILL ROTATE AROUND UPPER LOW OVER NORTHERN PLAINS. NAM HOLDS BETTER MOISTURE INTO CENTRAL PARTS OF OKLAHOMA WHILE EC/GFS ARE FARTHER EAST WITH BETTER INSTABILITY. FOR SATURDAY WILL LIMIT THUNDERSTORM CHANCES TO SOUTHEAST COUNTIES OF FA. MOISTURE/HIGHER SURFACE DEWPOINTS WILL BEGIN TO SHIFT BACK TO THE NORTH AND WEST LATE SATURDAY INTO SUNDAY AS ANOTHER TROUGH MOVES CLOSER TO THE SOUTHERN PLAINS. ACTIVE WEATHER PATTERN EXPECTED ACROSS THE FA FROM LATE SUNDAY INTO TUESDAY EVENING. SEVERE WEATHER WITH CONVECTIVE COMPLEXES SEEM LIKELY DURING THE PERIOD WITH ATTENDANT RISK OF HEAVY RAINFALL. EXACT PLACEMENT OF FRONTAL BOUNDARY AND OUTFLOWS WILL KEEP POPS AT OR BELOW 50 PERCENT. DRIER AND COOLER WEATHER IS EXPECTED THURSDAY INTO FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 90 65 90 / 30 10 10 10 HOBART OK 54 88 59 92 / 20 0 10 10 WICHITA FALLS TX 57 91 67 92 / 20 0 10 20 GAGE OK 47 84 52 93 / 10 0 10 10 PONCA CITY OK 58 84 62 86 / 30 10 10 10 DURANT OK 68 90 70 84 / 50 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 20, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011
OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI MAY 20 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES PORTIONS OF SOUTHEAST OKLAHOMA... SOUTH AND
EAST OF A HOLDENVILLE TO ARDMORE LINE. ALSO AN ISOLATED SEVERE STORM
WILL BE POSSIBLE ACROSS WESTERN OKLAHOMA... MAINLY WEST AND NORTH OF
LINE FROM CHEROKEE... TO WATONGA... TO WEATHERFORD AND ERICK.
TIMING...
THE MAIN CHANCE OF SEVERE WEATHER APPEARS TO BE THROUGH THE EARLY
AFTERNOON HOURS ALONG AND EAST OF INTERSTATE 35. HOWEVER THERE IS A
POSSIBILITY OF ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POSSIBILITY OF SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND TONIGHT.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND
SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THERE WILL BE A CHANCE OF
ISOLATED SEVERE THUNDERSTORMS WITH THIS ACTIVITY PRODUCING
STRONG WINDS... AND HAIL TO THE SIZE OF HALF DOLLARS. THE STORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. THESE THUNDERSTORMS ARE
EXPECTED TO MOVE EAST OUT OF THE AREA LATER THIS AFTERNOON.
MEANWHILE... A STRONG STORM SYSTEM REMAINS TO THE WEST... AND WILL
MOVE FROM THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND TONIGHT.
HOWEVER... THE WIDESPREAD PRECIPITATION AND ASSOCIATED CLOUD COVER
FROM THE EARLIER STORMS ARE EXPECTED TO LIMIT INSTABILITY TODAY
AHEAD OF THE DRYLINE. ALTHOUGH SOME THUNDERSTORMS MAY DEVELOP ALONG
A DRYLINE ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PART OF WESTERN
NORTH TEXAS THIS AFTERNOON... AND AN ISOLATED SEVERE STORM COULD
OCCUR... ORGANIZED WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF LOW-LYING AND FLOOD
PRONE AREAS THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN BY SUNDAY AND SUNDAY
NIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS... ESPECIALLY IN
SOUTHEAST AND SOUTH CENTRAL OKLAHOMA. THUNDERSTORM CHANCES WILL THEN
PERSIST ACROSS OKLAHOMA AND NORTH TEXAS THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.In the hours before
Local storm report, May 20, 11:45 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 S OKLAUNION 34.09N 99.13W
05/19/2011 WILBARGER TX STORM CHASER
DELAYED REPORT OF STRUCTURAL DAMAGE TO A HOME AND TREE
AND POWER LINE DAMAGE ALONG HIGHWAY 183 NEAR OKLAUNION.
&&
MASpecial weather statement, May 20, 11:47 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI MAY 20 2011
OKZ043-047-048-052-201730-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
1147 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.
AT 1145 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF CENTRAHOMA TO KEMP...MOVING EAST AT 40 MPH. HEAVY
RAINFALL CAN BE EXPECTED WITH THESE STORMS WITH RAINFALL RATES OF
AROUND AN INCH PER HOUR. THIS MAY RESULT IN MINOR FOODING OF LOW
LYING OR POOR DRAINAGE AREAS. IN ADDITION...SOME OF THE STRONGER
STORMS MAY HAVE WIND GUSTS TO 40 MPH.
THE HEAVIEST RAIN THROUGH 1230 PM IS EXPECTED IN THE AREA FROM
AROUND DURANT NORTH THROUGH ATOKA AND COALGATE.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3451 9567 3450 9578 3417 9578 3416 9596
3395 9593 3389 9580 3385 9581 3389 9594
3382 9613 3377 9616 3373 9637 3378 9642
3384 9660 3476 9634 3475 9608 3469 9608
3469 9589 3460 9587 3460 9568 3457 9566Special weather statement, May 20, 12:27 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1227 PM CDT FRI MAY 20 2011
OKZ048-052-201800-
BRYAN OK-ATOKA OK-
1227 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.
AT 1227 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES EAST OF MCGEE CREEK LAKE TO 10 MILES SOUTHEAST OF BLUE...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3416 9579 3416 9596 3412 9593 3395 9593
3393 9590 3390 9638 3411 9633 3448 9597
3446 9578 3416 9578Special weather statement, May 20, 2:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT FRI MAY 20 2011
OKZ050-051-201945-
LOVE OK-MARSHALL OK-
215 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE AND MARSHALL COUNTIES.
AT 215 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHEAST OF LEON TO 10 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3376 9720 3383 9721 3386 9717 3390 9720
3385 9726 3388 9730 3382 9736 3382 9743
3390 9747 3391 9751 3405 9748 3403 9667
3383 9675 3386 9680 3385 9686 3395 9693
3393 9698 3386 9699 3380 9709 3374 9708Special weather statement, May 20, 2:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT FRI MAY 20 2011
OKZ047-048-051-052-202015-
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
243 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...JOHNSTON AND
MARSHALL COUNTIES.
AT 243 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES NORTHWEST OF LITTLE CITY TO SOUTHERN LAKE TEXOMA...MOVING
NORTH NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3378 9642 3377 9649 3381 9652 3383 9659
3385 9662 3389 9660 3391 9667 3385 9668
3383 9671 3383 9675 3386 9680 3385 9686
3387 9688 3391 9689 3432 9672 3433 9613
3371 9635Special weather statement, May 20, 3:19 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT FRI MAY 20 2011
OKZ043-047-048-052-202045-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
319 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.
AT 319 PM CDT...STRONG THUNDERSTORM WERE LOCATED OVER KENEFIC AND
NEAR LEHIGH...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3431 9651 3476 9620 3424 9587 3403 9632
3415 9651The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 48 min |
| May 19, 7:38 PM CDT | Tornado Warning | OUN | Tillman | 52 min |
| May 19, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 52 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 42 min |
| May 19, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 19, 8:38 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 22 min |
| May 19, 8:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| May 19, 8:58 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 62 min |
| May 19, 9:06 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 19, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 61 min |
| May 19, 9:43 PM CDT | Special Weather Statement | OUN | Grady | 32 min |
| May 19, 9:58 PM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 19, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 64 min |
| May 19, 10:20 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| May 19, 10:26 PM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 34 min |
| May 19, 10:28 PM CDT | Special Weather Statement | OUN | Harmon | 32 min |
| May 19, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 30 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| May 19, 10:58 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| May 19, 11:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| May 19, 11:20 PM CDT | Special Weather Statement | OUN | Greer | 25 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Noble | 64 min |
| May 19, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 22 min |
| May 20, 12:12 AM CDT | Special Weather Statement | OUN | Greer | 33 min |
| May 20, 12:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| May 20, 12:29 AM CDT | Special Weather Statement | OUN | Kay, Noble | 61 min |
| May 20, 12:42 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 20, 12:44 AM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 1:15 AM CDT | Special Weather Statement | OUN | Washita | 30 min |
| May 20, 1:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 46 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 2:11 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 64 min |
| May 20, 2:25 AM CDT | Special Weather Statement | OUN | Ellis | 35 min |
| May 20, 2:29 AM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 20, 2:37 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| May 20, 2:45 AM CDT | River Flood Warning | OUN | Oklahoma | 6 hr |
| May 20, 2:57 AM CDT | Special Weather Statement | OUN | Blaine | 18 min |
| May 20, 3:04 AM CDT | Special Weather Statement | OUN | Logan | 26 min |
| May 20, 3:11 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Kiowa, Tillman | 49 min |
| May 20, 3:27 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 20, 3:54 AM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| May 20, 3:56 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more | 64 min |
| May 20, 5:04 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more | 56 min |
| May 20, 5:29 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 20, 5:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 26 min |
| May 20, 6:04 AM CDT | Special Weather Statement | OUN | Kay | 41 min |
| May 20, 6:47 AM CDT | Areal Flood Advisory | OUN | Garfield | 118 min |
| May 20, 8:45 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma | 3 hr |
| May 20, 9:05 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Johnston, Love, Murray, Pontotoc | 40 min |
| May 20, 9:57 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Marshall | 63 min |
| May 20, 10:28 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 32 min |
| May 20, 11:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 36 min |
| May 20, 11:47 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 43 min |
| May 20, 12:27 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 33 min |
| May 20, 12:37 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 7 hr |
| May 20, 2:15 PM CDT | Special Weather Statement | OUN | Love, Marshall | 30 min |
| May 20, 2:43 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 32 min |
| May 20, 3:19 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 26 min |
| May 20, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 32 min |
| May 20, 4:16 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 20, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.